# SDR SWIA200312508

- Difficulty date: October 12, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 5,723 hours, 4,479 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Bent
- Location: Handle Roller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO DFW, RECEIVED PAX DOOR OUT HANDLE CAUTION MESSAGE.  MESSAGE INTERMITTENT, THEN ON CONTINUOUSLY TO LANDING.  DOOR HARD TO OPEN.  FOUND INNER DOOR HANDLE ROLLER SHAFT BENT.  REMOVED AND REPLACED INNER DOOR HANDLE ROLLER ASSY WITH SERVICEABLE ONE IAW CL600 MM 52-10-00.  OPS CHECKS GOOD.
